# SDR ASAA0140015

- Difficulty date: January 27, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHT INOPERATIVE IN AFT CABIN AFT 3 LIGHTS.  RECONNECTED EMERGENCY FLOOR LIGHTS IN AFT CABIN.  OPERATIONAL CHECKS NORMAL.  (M)
